Exterior problem for the Boltzmann equation with temperature difference : asymptotic stability of steady solutions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

View graph of relations

Author(s)

  • Xuanji Jia

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)3642-3688
Journal / PublicationJournal of Differential Equations
Volume262
Issue number6
Publication statusPublished - 15 Mar 2017

Abstract

The asymptotic stability of non-equilibrium steady solutions to the exterior problem for the Boltzmann equation was first proved by Ukai and Asano in [17], under the assumption that the temperature associating with the far-field Maxwellian and the one preserved by the kinetic boundary condition are the same. In this paper, we generalize Ukai and Asano's result in the sense that the two temperatures mentioned above are allowed to be different. The proof of the main theorem is based on the ideas developed in [16,17] and [20] as well as some new observations.

Research Area(s)

  • Asymptotic stability, Boltzmann equation, Exterior problem, Steady solutions, Temperature difference